Weighted sharing and uniqueness for the shifts of meromorphic functions
Ch. Meng, G. Liu
In this paper, we deal with the uniqueness problem for q-shifts of meromorphic functions. The results obtained in this paper are
the q-shift analogues of theorems given by Yang and Zhang
[Non-existence of meromorphic solution of a Fermat type functional equation, Aequationes Math. 76(2008), 140-150],
Chen, Chen and Li [Uniqueness of difference operators of meromorphic functions, J. Ineq. Appl. 2012(2012), Art 48].
Tbilisi Mathematical Journal, Vol. 12(2) (2019), pp. 17-27